# SDR SWAA2012031502225

- Difficulty date: February 22, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 43,761 hours, 25,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 645C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP CRACKED AT BS 827, LBL 14, AFT CARGO FLOOR AREA.  REMOVED AND REPLACED STR CLIP PER SRM.
